MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation (2001); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, 27mm navitor was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.During the procedure, upon deployment the patient was hypotensive.Echocardiogram (ecg) revealed a presence of cardiac tamponade.A perforation at the right ventricle was detected due to the temporary pacemaker.The procedure was abandoned, and the patient was taken to an operation theatre.The patient was in a stable condition.
 
Additional Manufacturer Narrative
An event of cardiac perforation, low blood pressure/hypotension, and pericardial effusion lead to cardiac tamponade were reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from the field indicated that during the procedure, upon deployment the patient was hypotensive.Echocardiogram (ecg) revealed a presence of cardiac tamponade.The perforation and the pericardial effusion were noted at the right ventricle to be circumferential.The physician believed that the adverse event was due to the performance of the temporary pacemaker.The physician determined to perform surgical operation.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, 27mm navitor was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a non-abbott balloon.During the procedure, upon deployment the patient was hypotensive.Echocardiogram (ecg) revealed a presence of cardiac tamponade.The perforation and the pericardial effusion were noted at the right ventricle to be circumferential, and the user believe the adverse even was due to the performance of the non-abbott temporary pacemaker.The procedure was abandoned, and the patient was taken to an operation theatre.The patient was in a stable condition.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24101853
Report Number2135147-2026-00355
Device Sequence Number21414664
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)280412
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number10840158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale